# SDR 9SBA00706

- Difficulty date: October 11, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,815 hours, 76,354 cycles
- Engine: Pwa PT6A27
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: C6W151071
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 5,141 hours, 8,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT NACELLE HOOP FRAME (ANGLE FIREWALL) REMOVED AND REPLACE HOOP FRAME IAW AC 43.13-1B PARA 4.23 AND 4-6.
